| Model Number |
02.12.0412FR |
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
06/22/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 june 2022.Lot 2108907: (b)(4).Expiration date: 2026-sep-03.No anomalies found related to the problem.(b)(4).
Event or Problem Description
The patient came in reporting a stiff knee.At 5 months after the primary surgery, the surgeon revised the 12mm poly to a 10mm poly and the surgery was completed successfully.